# SDR SWAA2024092324508

- Difficulty date: August 9, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2024-504083<[01] REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DWG 141A8110 REV: - AND DWG 140A9810 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 11 REV: - AND DWG 140A9810 SHEET 48 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 11 REV: - AND DWG 140A9810 SHEET 48 REV:- SEE INDIVIDUAL SIGN OFF BELOW.AS RII
